# SDR USAA2012112800014

- Difficulty date: November 13, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT AFT PASS/CREW CORNER FITTING AT FR68, S23R.  REPLACED RIGHT AFT PASS/CREW CORNER FITTING AT FR68, S23R IAW A319 SRM 51-42-11, 51-72-11 & AIRBUS DRAWING D53480505.
